# SDR IPXA2025031384144

- Difficulty date: March 5, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327074100200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: INT-Z200 MCD FLOOR PANEL 232LF HAS A CRACK.- DOT 11-005. FABRICATED FLOOR PANEL 232LF USING MATERIALS: / PN: 04-001-0012 BATCH: 004334757 QTY 1. PN: 04-001-0377 BATCH: 0004363809 QTY 1 PN: G2001B-3P BATCH: 003497365 QTY 100 PN: G2002B-3S BATCH: 0004328979 QTY 100  PN: 5024N4000001SS-G BATCH: 0004373299 QTY 1 IAW SREO-40552-REQ001.  REVIEWED
